Translator Disclaimer
2014 The Small Time Asymptotics of SPDEs with Reflection
Juan Yang, Jianliang Zhai, Qing Zhou
Abstr. Appl. Anal. 2014(SI40): 1-13 (2014). DOI: 10.1155/2014/264263

Abstract

We study stochastic partial differential equations with singular drifts and with reflection, driven by space-time white noise with nonconstant diffusion coefficients under periodic boundary conditions. The existence and uniqueness of invariant measures is established under appropriate conditions. As a byproduct, the Hölder continuity of the solution is obtained. The strong Feller property is also obtained. Moreover, we show large deviation principle.

Citation

Download Citation

Juan Yang. Jianliang Zhai. Qing Zhou. "The Small Time Asymptotics of SPDEs with Reflection." Abstr. Appl. Anal. 2014 (SI40) 1 - 13, 2014. https://doi.org/10.1155/2014/264263

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022046
MathSciNet: MR3214413
Digital Object Identifier: 10.1155/2014/264263

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top